OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 6,4/7,8 FR. X 330 MM, 7°, STRAIGHT OCULAR ANGLE, 4,2 FR. CHANNEL
Back to Search Results |
| Model Number |
WA29049A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation.The device evaluation found that the outer tube was bent, distal fiber had breakage, and there was debris under the eyepiece window and optical system.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Event or Problem Description
It was reported, the ureteroscope had broken and deformed/bent components.The issue occurred during reprocessing.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information, based on the legal manufacturer's final investigation.A review of the device history record found no deviations, that could have caused or contributed to the reported issue.Based on the results of the investigation, root cause could not be identified.Although, it can be presumed, that it was caused by excessive use.Olympus will continue to monitor field performance for this device.